# SDR QXEA01000259

- Difficulty date: February 20, 2001
- Submitted: March 14, 2001
- Operation: Air carrier
- Aircraft: N815PH
- Make and model: Dhav DHC8102
- Aircraft serial: 50
- Aircraft time: 35,937 hours, 49,273 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Nicked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX-NICK LOCATED INBOARD SEAT TRACK FORWARD OF X197.00.  REPAIRED IAW DHC-8 RD8-53-833.
